MathSciNet Relay Station
MathSciNet bibliographic data
MR342505 13C05
Auslander, Maurice; Reiten, Idun Stable equivalence of dualizing $R$-varieties. Advances in Math. 12 (1974), 306–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement